# SDR CALA2022030100541

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 77,447 hours, 9,045 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT BATTERY PACK M33408 CAPACITY CHECK FAILED TRANSFER REF. NON-ROUTINE HX NRC WO.626575 AND ORIGINATED BY EMP EMER LT BATTERY PACK M33408 BATTERY REPLACED AND INSTALLATION TEST CARRIED OUT NORMAL IAW AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC INSPECTED BY
